Full-Text Search:
Home|About CNKI|User Service|中文
Add to Favorite Get Latest Update

Anaphylactic shock induced by oxiracetam

Liu Xiaodong,Sun Hao,Liu Limin,Zhao Limei(Department of Pharmacy,Shengjing Hospital of China Medical University,Shenyang 110004,China)  
A 44-year-old man received cefotiam,compound mannitol,followed by an IV infusion of oxiracetam 4.0 g dissolved in 5% glucose 250 ml after undergoing surgery for intraspinal neurilemma.About 15 minutes after oxiracetam infusion start,the patient experienced convulsion,diaphoresis accompanied by facial and peripheral cyanosis.Oxiracetam was discontinued and he was given mask oxygen.ECG monitoring revealed a blood pressure of 90/60 mm Hg and a heart rate of 120 beats/min.Adrenaline 1 mg was given by IV push,and then a rapid IV infusion of 0.9% sodium chloride injection 500 ml was administered.Ten minutes later,his blood pressure decreased to 80/50 mm Hg and his oxygen saturation was 0.90.He received an IV push of adrenaline 1 mg and dexamethasone 5 mg again.Twenty minutes later,the patient's convulsions disappeared and his blood pressure increased to 100/75 mm Hg.
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©CNKI All Rights Reserved